SciELO - Scientific Electronic Library Online

vol.48 issue6Evaluation and measurement of forces between two conducting spheres author indexsubject indexsearch form
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • Have no similar articlesSimilars in SciELO


Revista mexicana de física

Print version ISSN 0035-001X


CHAOS URDAMPILLETA, F.  and  CHAOS CADOR, L.. Comportamiento asintótico para el periodo del péndulo simple. Rev. mex. fis. [online]. 2002, vol.48, n.6, pp.586-588. ISSN 0035-001X.

We investigate the asymptotic behaviors of the period for a simple pendulum with arbitrary initial conditions. The study of the vibrational and rotational solutions for the simple pendulum shows that in the asymptotic limit the behavior is of the same type for both motions, when the energy tends to mgl. Here we present a logical deduction for the behavior in both cases. We obtain that the asymptotic behavior of the period goes to infinity logarithmically for the two solutions of the pendulum.

Keywords : Asymptotics behaviors; period; simple pendulum.

        · abstract in Spanish     · text in Spanish     · Spanish ( pdf )


Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License